# SDR WVER201404299334

- Difficulty date: April 29, 2014
- Submitted: April 29, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 22,189 hours, 18,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PAX DOOR LINTEL CRACKED AT FS 280, STRINGER 3L.  REPAIRED IAW SB 670BA-53-040, REV C.
